Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 70, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 8, 2005, 1:08 AM CDT for Douglas County, Pope County, Minnesota. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 1:08 AM CDT (06:08 UTC)
- Expired
- Jun 8, 2005, 2:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Douglas County, MN, Pope County, MN
The radar
The Minneapolis radar (KMPX), 179 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:40 AM CDT | HAIL 0.75 | 5 W Starbuck, MN | |
| Jun 8, 1:42 AM CDT | HAIL 0.75 | 2 N Farwell, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 9:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 080610 SVRMPX MNC041-121-080715- /O.NEW.KMPX.SV.W.0070.050608T0608Z-050608T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 108 AM CDT WED JUN 8 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DOUGLAS COUNTY IN WEST CENTRAL MINNESOTA POPE COUNTY IN WEST CENTRAL MINNESOTA * UNTIL 215 AM CDT * AT 105 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES WEST OF ALEXANDRIA TO 22 MILES SOUTHWEST OF GLENWOOD....AND MOVING NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE... GLENWOOD... ALEXANDRIA... STARBUCK... LOWRY... LAT...LON 4557 9573 4545 9533 4590 9518 4607 9552 $$ BAP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 10 hours 26 minutes earlier.
Area forecast discussion, Jun 7, 2:42 PM CDT, 10 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 242 PM CDT TUE JUN 7 2005 .DISCUSSION... ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER 80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE 60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS AREA THRU THE EVENING HOURS. LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT... AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT. FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN. ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS. THANKS FOR THE COORD SPC AND SURROUNDING WFOS. LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES WITH THE CLOUDS AND PRECIPITATION CHANCES. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 328 PM CDT TUE JUN 7 2005 MNZ047-054-064-081100- LAC QUI PARLE-STEVENS-YELLOW MEDICINE- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL MINNESOTA .DAY ONE...REST OF TODAY AND TONIGHT A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MNZ041-042-048-055>057-065-073-081100- CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA .DAY ONE...REST OF TODAY AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR THIS AREA. DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-081100- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC- LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN- PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS- STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN .DAY ONE...REST OF TODAY AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR THIS AREA. DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KAT
In the hours before
Special weather statement, Jun 7, 8:59 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 859 PM CDT TUE JUN 7 2005 WIZ027>028-080300- CHIPPEWA-EAU CLAIRE- 859 PM CDT TUE JUN 7 2005 ...TORNADO WATCH NUMBER 427...PREVIOUSLY IN EFFECT UNTIL 9 PM CDT... HAS BEEN EXTENDED UNTIL 10 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES IN WEST CENTRAL WISCONSIN CHIPPEWA... EAU CLAIRE... THIS INCLUDES THE CITIES OF...EAU CLAIRE AND CHIPPEWA FALLS.
Local storm report, Jun 7, 9:09 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TORNADO 5 N ALMENA 45.49N 92.04W
06/07/2005 BARRON WI LAW ENFORCEMENT
WITNESSED BY LAW ENFORCEMENT AND NUMEROUS SPOTTERS.
PHOTOGRAPHED BY CHASER.
0500 PM TORNADO 1 N HAUGEN 45.62N 91.78W
06/07/2005 BARRON WI LAW ENFORCEMENT
REPORTED AS A NARROW TORNADO.
0500 PM TORNADO 1 N ALMENA 45.43N 92.04W
06/07/2005 BARRON WI LAW ENFORCEMENT
0750 PM FLASH FLOOD 5 W CHIPPEWA FALLS 44.93N 91.49W
06/07/2005 CHIPPEWA WI LAW ENFORCEMENT
WATER OVER COUNTY ROAD F TWO MILES NORTH OF HIGHWAY 29.
0750 PM FLASH FLOOD 2 SSE SAND CREEK 45.14N 91.67W
06/07/2005 DUNN WI LAW ENFORCEMENT
WATER RUSHING OVER HIGHWAY 64 JUST EAST OF COUNTY ROAD M.
ALSO MUD ON COUNTY ROAD M NORTH OF HIGHWAY 64. FIELDS
FLOODED.
0750 PM FLASH FLOOD 6 SE CHIPPEWA FALLS 44.87N 91.30W
06/07/2005 CHIPPEWA WI LAW ENFORCEMENT
COUNTY ROAD OO WASHED OUT JUST WEST OF COUNTY ROAD K.
0815 PM HAIL 6 SW LAKE CRYSTAL 44.04N 94.30W
06/07/2005 0.88 INCH BLUE EARTH MN PUBLIC
LASTED 5 MINUTES.
&&
TDKLocal storm report, Jun 7, 9:13 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD EAU CLAIRE 44.82N 91.49W
06/07/2005 EAU CLAIRE WI LAW ENFORCEMENT
WATER UP TO HUB CAPS AT MULTIPLE INTERSECTIONS.
&&
TDKLocal storm report, Jun 7, 9:15 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BALSAM LAKE 45.46N 92.45W
06/07/2005 0.75 INCH POLK WI LAW ENFORCEMENT
0351 PM HAIL BALSAM LAKE 45.46N 92.45W
06/07/2005 0.75 INCH POLK WI LAW ENFORCEMENT
0355 PM HAIL BALSAM LAKE 45.46N 92.45W
06/07/2005 0.75 INCH POLK WI TRAINED SPOTTER
0429 PM HAIL 1 N COMSTOCK 45.49N 92.07W
06/07/2005 0.75 INCH BARRON WI LAW ENFORCEMENT
0435 PM FUNNEL CLOUD 1 N TURTLE LAKE 45.41N 92.14W
06/07/2005 BARRON WI LAW ENFORCEMENT
ROTATING FUNNEL HAS DESCENDED PARTIALLY TO THE GROUND 4
TIMES.
0441 PM FUNNEL CLOUD 1 NW COMSTOCK 45.49N 92.09W
06/07/2005 BARRON WI LAW ENFORCEMENT
0444 PM TORNADO 5 N ALMENA 45.49N 92.04W
06/07/2005 BARRON WI LAW ENFORCEMENT
WITNESSED BY LAW ENFORCEMENT AND NUMEROUS SPOTTERS.
PHOTOGRAPHED BY CHASER.
0459 PM TORNADO 1 W ALMENA 45.41N 92.06W
06/07/2005 BARRON WI LAW ENFORCEMENT
LARGE TORNADO AS REPORTED BY LAW ENFORCEMENT OFFICERS.
0459 PM TORNADO 3 E HAUGEN 45.61N 91.72W
06/07/2005 BARRON WI LAW ENFORCEMENT
TORNADO REPORTED TO BE ROPELIKE ACCORDING TO OFFICERS ON
THE SCENE.
0500 PM TORNADO 1 N HAUGEN 45.62N 91.78W
06/07/2005 BARRON WI LAW ENFORCEMENT
REPORTED AS A NARROW TORNADO.
0500 PM TORNADO 1 N ALMENA 45.43N 92.04W
06/07/2005 BARRON WI LAW ENFORCEMENT
0510 PM HAIL RICE LAKE 45.01N 94.14W
06/07/2005 0.88 INCH WRIGHT MN TRAINED SPOTTER
0510 PM TORNADO 4 N BARRON 45.46N 91.85W
06/07/2005 BARRON WI LAW ENFORCEMENT
ON HIGHWAY 25 MOVING SOUTHEAST.
0510 PM HAIL RICE LAKE 45.50N 91.74W
06/07/2005 0.88 INCH BARRON WI TRAINED SPOTTER
0520 PM HAIL CAMERON 45.40N 91.74W
06/07/2005 0.88 INCH BARRON WI LAW ENFORCEMENT
0524 PM HAIL RICE LAKE 45.50N 91.74W
06/07/2005 0.88 INCH BARRON WI TRAINED SPOTTER
0525 PM HAIL RICE LAKE 45.50N 91.74W
06/07/2005 1.25 INCH BARRON WI TRAINED SPOTTER
0526 PM FUNNEL CLOUD AMERY 45.30N 92.36W
06/07/2005 POLK WI TRAINED SPOTTER
LOOKING NORTH ON COUNTY ROAD 46.
0530 PM HAIL 6 SW ELLSWORTH 44.68N 92.57W
06/07/2005 1.25 INCH PIERCE WI TRAINED SPOTTER
0532 PM HAIL RICE LAKE 45.50N 91.74W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
STRONG ROTATING WALL CLOUD.
0616 PM HAIL BARRON 45.40N 91.85W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
LASTED 3 MINUTES.
0617 PM FUNNEL CLOUD 6 SW BLOOMER 45.04N 91.58W
06/07/2005 CHIPPEWA WI TRAINED SPOTTER
0618 PM HAIL BARRON 45.40N 91.85W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
0620 PM FUNNEL CLOUD 10 W CHIPPEWA FALLS 44.93N 91.60W
06/07/2005 CHIPPEWA WI TRAINED SPOTTER
0620 PM HAIL CAMERON 45.40N 91.74W
06/07/2005 0.75 INCH BARRON WI TRAINED SPOTTER
0623 PM HAIL 3 S WINNEBAGO 43.72N 94.17W
06/07/2005 0.88 INCH FARIBAULT MN TRAINED SPOTTER
0623 PM HAIL 3 S WINNEBAGO 43.72N 94.17W
06/07/2005 0.88 INCH FARIBAULT MN TRAINED SPOTTER
0623 PM HAIL 3 S WINNEBAGO 43.72N 94.17W
06/07/2005 0.88 INCH FARIBAULT MN TRAINED SPOTTER
0624 PM HAIL 1 S BARRON 45.39N 91.85W
06/07/2005 1.50 INCH BARRON WI TRAINED SPOTTER
0625 PM HAIL 2 NE BARRON 45.42N 91.82W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
0627 PM HAIL 1 S RICE LAKE 45.48N 91.74W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
0630 PM HAIL WINNEBAGO 43.77N 94.17W
06/07/2005 0.50 INCH FARIBAULT MN LAW ENFORCEMENT
0631 PM HAIL 1 S CAMERON 45.39N 91.74W
06/07/2005 2.75 INCH BARRON WI TRAINED SPOTTER
0634 PM HAIL PRAIRIE FARM 45.24N 91.98W
06/07/2005 1.50 INCH BARRON WI TRAINED SPOTTER
0638 PM HAIL CHETEK 45.32N 91.65W
06/07/2005 1.75 INCH BARRON WI TRAINED SPOTTER
0647 PM HAIL 2 W EAU CLAIRE 44.82N 91.53W
06/07/2005 1.75 INCH EAU CLAIRE WI LAW ENFORCEMENT
0651 PM HAIL 4 N WANAMINGO 44.36N 92.79W
06/07/2005 1.00 INCH GOODHUE MN TRAINED SPOTTER
0655 PM TSTM WND GST EAU CLAIRE 44.82N 91.49W
06/07/2005 60 MPH EAU CLAIRE WI TRAINED SPOTTER
0712 PM HAIL 1 E MORRISTOWN 44.22N 93.42W
06/07/2005 1.00 INCH RICE MN AMATEUR RADIO
0722 PM HAIL 1 N MERTON 44.16N 93.15W
06/07/2005 0.75 INCH STEELE MN TRAINED SPOTTER
0729 PM HAIL FARIBAULT 44.30N 93.27W
06/07/2005 1.00 INCH RICE MN TRAINED SPOTTER
SMALL BRANCHES DOWN.
0737 PM HAIL MAPLETON 43.93N 93.95W
06/07/2005 0.88 INCH BLUE EARTH MN FIRE DEPT/RESCUE
0744 PM HAIL FARIBAULT 44.30N 93.27W
06/07/2005 0.75 INCH RICE MN TRAINED SPOTTER
0750 PM FLASH FLOOD 2 SSE SAND CREEK 45.14N 91.67W
06/07/2005 DUNN WI LAW ENFORCEMENT
WATER RUSHING OVER HIGHWAY 64 JUST EAST OF COUNTY ROAD M.
ALSO MUD ON COUNTY ROAD M NORTH OF HIGHWAY 64. FIELDS
FLOODED.
0750 PM FLASH FLOOD 6 SE CHIPPEWA FALLS 44.87N 91.30W
06/07/2005 CHIPPEWA WI LAW ENFORCEMENT
COUNTY ROAD OO WASHED OUT JUST WEST OF COUNTY ROAD K.
0750 PM FLASH FLOOD 5 W CHIPPEWA FALLS 44.93N 91.49W
06/07/2005 CHIPPEWA WI LAW ENFORCEMENT
WATER OVER COUNTY ROAD F TWO MILES NORTH OF HIGHWAY 29.
0815 PM HAIL 6 SW LAKE CRYSTAL 44.04N 94.30W
06/07/2005 0.88 INCH BLUE EARTH MN PUBLIC
LASTED 5 MINUTES.
0910 PM FLASH FLOOD EAU CLAIRE 44.82N 91.49W
06/07/2005 EAU CLAIRE WI LAW ENFORCEMENT
WATER UP TO HUB CAPS AT MULTIPLE INTERSECTIONS.
&&
TDKLocal storm report, Jun 8, 12:57 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 AM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL LAKEVILLE 44.68N 93.24W
06/08/2005 0.75 INCH DAKOTA MN TRAINED SPOTTER
1234 AM HAIL PRIOR LAKE 44.73N 93.43W
06/08/2005 1.00 INCH SCOTT MN TRAINED SPOTTER
1240 AM HAIL SHAKOPEE 44.77N 93.48W
06/08/2005 0.75 INCH SCOTT MN TRAINED SPOTTER
1253 AM HAIL CHANHASSEN 44.86N 93.56W
06/08/2005 0.75 INCH CARVER MN NWS EMPLOYEE
HAILED SEVERAL MINUTES AT NWS OFFICE.
&&
TDKLocal storm report, Jun 8, 1:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
105 AM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM HAIL CHOKIO 45.57N 96.17W
06/08/2005 0.88 INCH STEVENS MN FIRE DEPT/RESCUE
1253 AM HAIL EDEN PRAIRIE 44.85N 93.46W
06/08/2005 0.75 INCH HENNEPIN MN OFFICIAL NWS OBS
AT FLYING CLOUD AIRPORT.
&&
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:15 PM CDT | Flash Flood Warning | MPX | Goodhue | 5 hr |
| Jun 7, 8:04 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 56 min |
| Jun 7, 8:04 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 57 min |
| Jun 7, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 53 min |
| Jun 7, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 60 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 62 min |
| Jun 7, 10:32 PM CDT | Flash Flood Warning | MPX | Rice | 6 hr |
| Jun 7, 11:50 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 61 min |
| Jun 8, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 57 min |
| Jun 8, 12:30 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Stevens, Swift | 60 min |
| Jun 8, 12:38 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, Ramsey, Washington | 67 min |
| Jun 8, 12:54 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 66 min |
| Jun 8, 1:24 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Stevens, Swift | 51 min |
| Jun 8, 1:36 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 54 min |
| Jun 8, 1:44 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 61 min |
| Jun 8, 1:45 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns, Todd | 60 min |
| Jun 8, 2:01 AM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 59 min |
| Jun 8, 2:10 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 65 min |
| Jun 8, 2:15 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Watonwan | 60 min |
| Jun 8, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Morrison | 65 min |
| Jun 8, 2:42 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 63 min |
| Jun 8, 2:54 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Le Sueur, Scott | 66 min |
| Jun 8, 2:56 AM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 34 min |
| Jun 8, 3:01 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 59 min |
| Jun 8, 3:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Ramsey, Washington | 64 min |
| Jun 8, 3:32 AM CDT | Severe Thunderstorm Warning | MPX | Rice, Steele, Waseca | 58 min |
| Jun 8, 4:06 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 54 min |
| Jun 8, 4:31 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 29 min |
| Jun 8, 4:36 AM CDT | Severe Thunderstorm Warning | MPX | Rice, Steele | 39 min |
| Jun 8, 4:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.